# SDR CALA9900046

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172642
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON TAB IS DELAMINATED AT BOTH T/E'S (10).  REMOVED AND REPLACED RIGHT WING OUTBOARD AILERON TAB PER MM 27-10-41.
